# SDR FDEA202504070586

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777F
- Aircraft serial: 37721
- Aircraft time: 60,603 hours, 10,149 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272W829082
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL CENTER HYDRAULIC FLUID SHORTLY AFTER  AIRBORNE. EICAS MSSG HYD PRESS SYS C APPEARED AFTER  RAISING LANDING GEAR HANDLE.     REMOVED AND REPLACED ELEVATOR RETURN LINE P/N #  272W8290-82 REF B777 AMM 20-11-10-2, SERVICED  CENTER HYD SYSTEM REF B777 AMM 12-12-01-3,  PERFORMED OPS AND LEAK CHECK OF CENTER HYD SYSTEM  REF B777 29-11-00-5, NO DEFECTS NOTED, A/C OK FOR  SERVICE.
